MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN; Table, operating-room, electrical

BAXTER HEALTHCARE CORPORATION ALLEN; Table, operating-room, electrical
Model Number A-71100-US-
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that allen advance table us had brakes not holding.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The intended users of the allen® advance table (table) are healthcare employees who have been trained to use the product, and who have the physical strength and cognitive skills to operate and control the product.Follow facility safety protocols if an intended user does not have the physical strength or cognitive skills to operate and control the product safely.The table is intended to be used in an operating room environment to support and position patients during surgical procedures.Several types of specialty tops can be attached to the table to permit surgical access and 360° radiolucency for various types of surgical operations.The patient can be secured into various operable positions from the supine, prone, or lateral position.Electronic controls on the table pendant permit the adjustment of table height, angle, tilt, and auxiliary function for the lateral top.The table contains electronic locking casters that permit the table to be moved and locked into position by use of an electronic control on the table pendant.Upon inspection, baxter field service technician determined that the linkage rod was out of adjustment.A repair was completed to the linkage rod; the linkage was adjusted and tighten.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a movement on the brakes during surgical procedure were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.

Brand Name
ALLEN
Common Device Name
Table, operating-room, electrical
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon NA 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50216849
Report Number3006697241-2026-00299
Device Sequence Number6098240
Product Code GDC
UDI-Device Identifier00615521003012
UDI-Public(01)00615521003012
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA-71100-US-
Device Catalogue NumberA-71100-US-A1
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown